# SDR AALA201708219005

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 2,725 hours, 1,081 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR DAMPER PRESSURE LOW, CURRENT PRESS IS IN THE BOTTOM OF THE YELLOW BAND. CHARGED THE DOOR DAMPER TO GREEN BAND IAW AMM 52-22-00.
